Research Article Open Access

GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREM

Ramasamy Mohan Raj1 and Veerachamy Malliga Devi2
  • 1 Anna University Tirunelveli Region, India
  • 2 Anna University, India

Abstract

In several ways, related fixed point theorems on two or three metric spaces have been demonstrated. By applying contractive condition of integral type for class of weakly compatible maps in uncompleted intuitionistic fuzzy metric spaces without considering any continuous mappings, in this paper, we verify some frequent fixed point theorems for different mappings.

Journal of Mathematics and Statistics
Volume 10 No. 1, 2014, 65-72

DOI: https://doi.org/10.3844/jmssp.2014.65.72

Submitted On: 9 April 2013 Published On: 6 February 2014

How to Cite: Raj, R. M. & Devi, V. M. (2014). GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREM. Journal of Mathematics and Statistics, 10(1), 65-72. https://doi.org/10.3844/jmssp.2014.65.72

  • 2,723 Views
  • 2,446 Downloads
  • 1 Citations

Download

Keywords

  • Fuzzy Metric Space
  • Fixed Point Theorem
  • Banach Fixed Theorem
  • Mapping